# SDR AALA2018120769025

- Difficulty date: December 4, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 51,732 hours, 29,723 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Lug
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR FORWARD HINGE, FORWARD LUG, FORWARD FACE WAS CORRODED.  ACCOMPLISHED INTERIM REPAIR IAW EA 287543A.
